Download this article
Download this article For screen
For printing
Recent Issues

Volume 24
Issue 2, 595–1223
Issue 1, 1–594

Volume 23, 9 issues

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Analytic approach to $S^1$–equivariant Morse inequalities

Mostafa E Zadeh and Reza Moghadasi

Algebraic & Geometric Topology 22 (2022) 3059–3082
Bibliography
1 M F Atiyah, R Bott, The moment map and equivariant cohomology, Topology 23 (1984) 1 MR721448
2 M Audin, Torus actions on symplectic manifolds, 93, Birkhäuser (2004) MR2091310
3 M Berghoff, S1–equivariant Morse cohomology, preprint (2012) arXiv:1204.2802
4 R Bott, Nondegenerate critical manifolds, Ann. of Math. 60 (1954) 248 MR64399
5 R Bott, Lectures on Morse theory, old and new, Bull. Amer. Math. Soc. 7 (1982) 331 MR663786
6 R Bott, Morse theory indomitable, Inst. Hautes Études Sci. Publ. Math. 68 (1988) 99 MR1001450
7 R Bott, L W Tu, Differential forms in algebraic topology, 82, Springer (1982) MR658304
8 M Braverman, M Farber, Equivariant Novikov inequalities, K–Theory 12 (1997) 293 MR1485432
9 V W Guillemin, S Sternberg, Supersymmetry and equivariant de Rham theory, Springer (1999) MR1689252
10 N Hingston, Equivariant Morse theory and closed geodesics, J. Differential Geom. 19 (1984) 85 MR739783
11 W Lu, Morse–Bott inequalities in the presence of a compact Lie group action and applications, Differential Geom. Appl. 32 (2014) 68 MR3147196
12 V Mathai, S Wu, Equivariant holomorphic Morse inequalities, I : Heat kernel proof, J. Differential Geom. 46 (1997) 78 MR1472894
13 J Milnor, Morse theory, 51, Princeton Univ. Press (1963) MR0163331
14 J Roe, Elliptic operators, topology and asymptotic methods, 395, Longman (1998) MR1670907
15 S Rosenberg, The Laplacian on a Riemannian manifold, 31, Cambridge Univ. Press (1997) MR1462892
16 D Salamon, Lectures on Floer homology, from: "Symplectic geometry and topology" (editors Y Eliashberg, L Traynor), IAS/Park City Math. Ser. 7, Amer. Math. Soc. (1999) 143 MR1702944
17 M Schwarz, Morse homology, 111, Birkhäuser (1993) MR1239174
18 A G Wasserman, Equivariant differential topology, Topology 8 (1969) 127 MR250324
19 E Witten, Supersymmetry and Morse theory, J. Differential Geometry 17 (1982) 661 MR683171
20 E Witten, Holomorphic Morse inequalities, from: "Algebraic and differential topology: global differential geometry" (editor G M Rassias), Teubner-Texte Math. 70, Teubner (1984) 318 MR792703
21 S Wu, Equivariant holomorphic Morse inequalities, II : Torus and nonabelian group actions, J. Differential Geom. 51 (1999) 401 MR1726735
22 S Wu, W Zhang, Equivariant holomorphic Morse inequalities, III : Nonisolated fixed points, Geom. Funct. Anal. 8 (1998) 149 MR1601858
23 M E Zadeh, Morse inequalities for manifolds with boundary, J. Korean Math. Soc. 47 (2010) 123 MR2591030
24 M E Zadeh, Delocalized Betti numbers and Morse type inequalities, Rocky Mountain J. Math. 41 (2011) 1361 MR2826540